# SDR VTZA96034

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 907
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE16
- Condition: Failed
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 6155 - IAD-ALB - DURING CLIMB-OUT, RETURNED TO IAD DUE TO THE PASSENGER DOOR WARNING CPA LIGHT COMING ON IN FLIGHT.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE PASSENGER DOOR HANDLE MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
